Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homotopy periodicity of the classical Lie groups


Author: Albert T. Lundell
Journal: Proc. Amer. Math. Soc. 18 (1967), 683-690
MSC: Primary 57.40; Secondary 55.00
MathSciNet review: 0225344
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.40, 55.00

Retrieve articles in all journals with MSC: 57.40, 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0225344-9
PII: S 0002-9939(1967)0225344-9
Article copyright: © Copyright 1967 American Mathematical Society